# SDR SWAA2015020136527

- Difficulty date: January 17, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 65,619 hours, 53,295 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR WEB CRACKED AT EACH FASTENER HOLE RSS 222.2, UPPER ROW, 4TH HOLE INBD.  REPAIRED WEB IAW EA & ER.
